Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What is the cause of increase in the wbc count ?

sorry for disturbing, what is the cause of high W.B.C test. some time my W.B.C raise high till 13000. could you please advise me any medicine.
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Anita,

Welcome to HCM.
Your total W.B.C. count is high. You have not mentioned your differential count.
Neutrophils, lymphocytes, eosinophils etc. are the different components. Which of these components is high, indicates the type of disease you have.
There is no common medicine to treat all kinds of diseases which could result in high W.B.C. count.
Specific disease condition has to be treated.
Consult a doctor who will diagnose your condition not only on the basis of Blood test results, but also on his personal examination findings as well as other investigation results and treat you accordingly.
Wish you speedy recovery.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor